Finite dimensional ordered vector spaces with Riesz interpolation and Effros-Shen's unimodularity conjecture
MetadataShow full item record
Tikuisis , A 2016 , ' Finite dimensional ordered vector spaces with Riesz interpolation and Effros-Shen's unimodularity conjecture ' , Journal of the Australian Mathematical Society , vol. 101 , no. 2 , pp. 277-287 . https://doi.org/10.1017/S1446788716000033
This article has been published in a revised form inJournal of the Australian Mathematical Society https://doi.org/10.1017/S1446788716000033. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © 2016 Australian Mathematical Publishing Association Inc.